Dynamical evolution for time-dependent qscillators
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (11): 6736-6740    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Dynamical evolution for time-dependent qscillators
Wang Xiao-Qin, Zhou Li-You, Lu Huai-Xin
潍坊学院物理与电子科学系,潍坊 261061
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn